# SDR YENA2023101301237

- Difficulty date: October 10, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N3104J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55150
- Aircraft time: 5,126 hours, 1,844 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2229, BOS-MKE. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) 'R COWL A/ICE FAIL  ON EICAS. RAN ECL.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
